On soliton solutions of nonlinear sigma models of symmetric spaces


Karasu A.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.16, no.27, pp.4409-4427, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 27
  • Publication Date: 2001
  • Doi Number: 10.1142/s0217751x01005444
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS A
  • Page Numbers: pp.4409-4427

Abstract

The inverse scattering transform technique of Belinskii-Zakharov for the integration of nonlinear sigma model equations is reviewed. N-soliton solutions of the principal chiral field equations axe given. The explicit two-complex pole soliton solutions of vacuum and electro-vacuum Ernst equations are constructed.